Alert archive / Nevada / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Reno, NV

July 4, 20157 counties in Nevada; 5 counties in California

NWS Reno, NV issued this flash flood watch at Jul 4, 2015, 2:38 AM PDT for 7 counties in Nevada; 5 counties in California. It took effect at Jul 4, 2015, 11:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2015, 2:38 AM PDT (09:38 UTC)
In effect from
Jul 4, 2015, 11:00 AM PDT
Expired
Jul 4, 2015, 6:11 PM PDT
In force
7 hr
Issued by
NWS Reno, NV
Flood severity
None

Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 63 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
2272 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WGUS65 KREV 040938
FFAREV

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
238 AM PDT SAT JUL 4 2015

...THUNDERSTORMS WITH HEAVY RAIN TODAY FOR THE SIERRA AND PARTS OF
WESTERN NEVADA...

.ABUNDANT MOISTURE WITH UNSTABLE CONDITIONS WILL LEAD TO
INCREASING THUNDERSTORMS TODAY. MOST STORMS ARE LIKELY TO BE SLOW
MOVING WITH HEAVY RAINFALL CAPABLE OF PRODUCING FLASH
FLOODING...ESPECIALLY IN STEEP TERRAIN AND WILDFIRE BURN SCARS.
OUTDOOR HOLIDAY AND RECREATIONAL ACTIVITIES WILL BE IMPACTED.

CAZ072-073-NVZ001>004-042300-
/O.NEW.KREV.FF.A.0002.150704T1800Z-150705T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON...
SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE...
VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
238 AM PDT SAT JUL 4 2015

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING
THROUGH 8 PM THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND 
  NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL 
  CALIFORNIA...GREATER LAKE TAHOE AREA AND MONO. IN NEVADA...
  GREATER LAKE TAHOE AREA...GREATER RENO-CARSON CITY-MINDEN 
  AREA...MINERAL AND SOUTHERN LYON COUNTIES AND WESTERN NEVADA 
  BASIN AND RANGE INCLUDING PYRAMID LAKE.

* FROM 11 AM PDT THIS MORNING THROUGH 8 PM THIS EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
  TODAY...MAINLY DURING THE AFTERNOON. RECENT RAINFALL HAS LED TO
  SATURATED GROUND IN MANY LOCATIONS. MANY STORMS WILL MOVE SLOWLY
  AND MAY REDEVELOP OR PERSIST OVER SOME LOCATIONS...ENHANCING
  RAINFALL AMOUNTS AND FLASH FLOODING POTENTIAL.

* AREAS MOST PRONE TO FLASH FLOODING INCLUDE SMALL CREEKS AND
  STREAMS NEAR STEEPER TERRAIN...NEAR BURN SCARS INCLUDING THE
  WASHINGTON FIRE AREA IN ALPINE COUNTY...AND LOW LYING AREAS.
  ROCK SLIDES AND DEBRIS/WATER FLOWS OVER ROADWAYS ARE POSSIBLE.
  IF CAMPING OUTDOORS THIS HOLIDAY WEEKEND...REMAIN AWARE OF WATER
  NEAR YOU...AND HAVE A PLAN TO MOVE TO HIGHER GROUND SHOULD FLASH
  FLOODING OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. 
PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR
UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.  

&&

$$
MJD

HTTP://WEATHER.GOV/RENO
3 follow-up statements
975 
WGUS65 KREV 041521
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
821 AM PDT SAT JUL 4 2015

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TODAY...

.MOIST AND WITH UNSTABLE CONDITIONS WILL ALLOW SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS MORNING AND CONTINUE THROUGH THE
EVENING HOURS. A FEW STRONG THUNDERSTORMS MAY DEVELOP AND PRODUCE
TORRENTIAL RAINFALL. THOSE HEADING OUTDOORS TODAY SHOULD HAVE A
PLAN TO QUICKLY RETURN TO A SHELTERED LOCATIONS IF A THUNDERSTORMS
NEARS YOUR LOCATION.

CAZ072-073-NVZ001>004-050000-
/O.CON.KREV.FF.A.0002.150704T1800Z-150705T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON...
SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE...
VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
821 AM PDT SAT JUL 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE LAKE TAHOE BASIN...ALPINE COUNTY AND THE WASHINGTON
  FIRE...MONO COUNTY...THE RENO-SPARKS AREA...AND ALL OF
  LYON...STOREY...CHURCHILL...PERSHING AND MINERAL COUNTIES IN
  WESTERN NEVADA.

* UNTIL 8 PM PDT THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS MORNING WITH
  STRONGER ACTIVITY POSSIBLE THIS AFTERNOON. A FEW STRONG
  THUNDERSTORMS MAY PRODUCE TORRENTIAL RAINFALL AND LEAD TO FLASH
  FLOODING.

* NOT ALL LOCATIONS WILL RECEIVE HEAVY RAINFALL TODAY. AREAS THAT
  RECEIVED RAINFALL IN THE LAST COUPLE DAYS...POORLY DRAINED URBAN
  LOCATIONS...ROADS AND CAMPGROUNDS NEAR SMALL CREEKS AND
  STREAMS...DRY WASHES AND THE WASHINGTON FIRE ARE AT RISK FOR
  FLASH FLOODING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU AREA HEADING OUTSIDE...HAVE A PLAN TO QUICKLY RETURN TO A
SHELTERED LOCATION IF A THUNDERSTORM APPROACHES YOUR LOCATION.
HEAVY RAIN CAN ALSO LEAD TO HYPOTHERMIA...ESPECIALLY FOR THOSE IN
THE BACK COUNTY. BE AWARE OF YOUR SURROUNDINGS IF YOU ARE NEAR A
SMALL CREEK...STREAM OR DRY WASH. HEAVY RAIN UPSTREAM CAN LEAD TO
FLOODING AN HOUR OR TWO AFTER THE RAINFALL HAS ENDED.

&&

$$

BRONG

HTTP://WEATHER.GOV/RENO
347 
WGUS65 KREV 042059
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
159 PM PDT SAT JUL 4 2015

CAZ072-073-NVZ001>004-050300-
/O.CON.KREV.FF.A.0002.000000T0000Z-150705T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...
BRIDGEPORT...MAMMOTH LAKES...HAWTHORNE...YERINGTON...
SMITH VALLEY...INCLINE VILLAGE...SPARKS...GARDNERVILLE...
VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
159 PM PDT SAT JUL 4 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE LAKE TAHOE BASIN...ALPINE COUNTY AND THE WASHINGTON
  FIRE...MONO COUNTY...THE RENO-SPARKS AREA...AND ALL OF
  LYON...STOREY...CHURCHILL...PERSHING AND MINERAL COUNTIES IN
  WESTERN NEVADA.

* UNTIL 8 PM PDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
  AFTERNOON AND EARLY THIS EVENING. A FEW STRONG THUNDERSTORMS
  MAY PRODUCE TORRENTIAL RAINFALL AND LEAD TO FLASH FLOODING.

* NOT ALL LOCATIONS WILL RECEIVE HEAVY RAINFALL TODAY. AREAS 
  THAT RECEIVED RAINFALL IN THE LAST COUPLE DAYS...POORLY 
  DRAINED URBAN LOCATIONS...ROADS AND CAMPGROUNDS NEAR SMALL 
  CREEKS AND STREAMS...DRY WASHES AND THE WASHINGTON FIRE ARE AT 
  RISK FOR FLASH FLOODING TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE OUTSIDE...HAVE A PLAN TO QUICKLY RETURN TO A SHELTER IF
A THUNDERSTORM APPROACHES YOUR LOCATION. HEAVY RAIN CAN ALSO LEAD
TO HYPOTHERMIA...ESPECIALLY FOR THOSE IN THE BACK COUNTY. BE AWARE
OF YOUR SURROUNDINGS IF YOU ARE NEAR A SMALL CREEK...STREAM OR DRY
WASH. HEAVY RAIN UPSTREAM CAN LEAD TO FLOODING AN HOUR OR TWO
AFTER THE RAINFALL HAS ENDED.

&&

$$

BRONG

HTTP://WEATHER.GOV/RENO
995 
WGUS65 KREV 050111
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
611 PM PDT SAT JUL 4 2015

CAZ072-073-NVZ001>004-050215-
/O.CAN.KREV.FF.A.0002.000000T0000Z-150705T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
611 PM PDT SAT JUL 4 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND
NEVADA HAS BEEN CANCELLED. THE ATMOSPHERE HAS STABILIZED AND
CONDITIONS ARE NO LONGER FAVORABLE FOR FLASH FLOOD POTENTIAL. 

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 3, 10:02 PM PDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 3, 10:02 PM PDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1002 PM PDT FRI JUL 3 2015

.UPDATE...

MOST SHOWER AND THUNDERSTORM ACTIVITY IS BEGINNING TO WANE THIS
EVENING WITH LINGERING STORMS MAINLY IN NORTHERN CA/NV APPROACHING
THE OREGON BORDER. THE ONE EXCEPTION IS A SINGLE CELL NEAR THE
MINERAL/CHURCHILL/NYE COUNTY LINE. HAVE UPDATED THE FORECAST THIS
EVENING TO REFLECT THIS. A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS REMAINS POSSIBLE OVERNIGHT WITH ELEVATED INSTABILITY
PRESENT. STORMS ARE ONCE AGAIN EXPECTED TO FORM SATURDAY AND
HEAVY RAIN REMAINS THE GREATEST THREAT.

ANYONE WITH OUTDOOR PLANS ON THE 4TH SHOULD PAY CLOSE ATTENTION
TO THE WEATHER AND BE SURE TO HAVE ACCESS TO THE LATEST FORECAST
UPDATES. HEAVY RAIN CAN CAUSE FLASH FLOODING IN ADDITION TO
RAPIDLY DROPPING TEMPERATURES, POTENTIALLY CAUSING HYPOTHERMIA.
FOR THOSE ON ANY AREA LAKES, WATER IS AN EXCELLENT CONDUCTOR AND
LIGHTNING CAN KILL. IF YOU CAN HEAR THUNDER, YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. GET OFF THE WATER AND GET TO
SHELTER AS SOON AS POSSIBLE. DJ

&&

.PREVIOUS DISCUSSION... /ISSUED 205 PM PDT FRI JUL 3 2015/

SYNOPSIS...
ABUNDANT MOISTURE ACROSS THE REGION WILL BRING SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOW
PRESSURE DEVELOPING NEAR THE CALIFORNIA COAST WILL CONTINUE THE
POSSIBILITY OF THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WEEK.
LOCAL FLASH FLOODING, FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS
WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS.

SHORT TERM...
FEW CHANGES MADE TO THE SHORT TERM AS DEEP MOISTURE WILL REMAIN
ACROSS THE EASTERN SIERRA INTO WESTERN NEVADA. CURRENT DEW POINTS
ARE IN THE 50S WITH PW 1-1.2 INCHES, NEAR RECORD LEVELS FOR EARLY
JULY. THUNDERSTORMS HAVE FORMED FROM TAHOE NORTH TO WESTERN LASSEN
COUNTY WITH ANOTHER LINE OVER THE SIERRA FRONT. THESE STORMS ARE
ON THE LEADING EDGE OF A SHORT WAVE EVIDENT IN WV IMAGERY MOVING
NORTH THROUGH THE SACRAMENTO VALLEY. ANY STORM IS CAPABLE OF
TORRENTIAL RAINS IN THIS ENVIRONMENT AND LOCALIZED FLASH FLOODING
WILL CONTINUE TO BE A CONCERN THIS EVENING. SOUTH OF THIS WAVE,
THERE IS SUBSIDENCE SO CUT BACK ON THE STORMS THIS EVENING FOR
MONO-MINERAL COUNTIES.

SHOWERS AND THUNDERSTORMS SHOULD WIND DOWN OVERNIGHT, BUT A FEW
WILL REMAIN POSSIBLE. SATURDAY STILL LOOKS LIKE IT HAS THE
POTENTIAL TO BE A VERY ACTIVE DAY AS ANOTHER SHORT WAVE WILL MOVE
INTO WESTERN NEVADA DURING THE AFTERNOON. MOISTURE AND INSTABILITY
REMAIN HIGH ALONG WITH LIGHT FLOW ALOFT FOR SLOW MOVING STORMS.
AGAIN, LOCALIZED FLASH FLOODING REMAINS A CONCERN AND IT COULD
AFFECT SEVERAL AREAS TOMORROW. CONSIDERED ISSUING A FLASH FLOOD
WATCH, BUT WILL HOLD OFF. MODELS ARE INDICATING SOME MORNING CLOUD
COVER WHICH MAY LIMIT THE INSTABILITY ENOUGH TO KEEP THE THREAT
LOWER. RIGHT NOW IT APPEARS THE BEST POTENTIAL WILL BE ALONG THE
395 CORRIDOR WHERE MUCH OF THE RAINFALL HAS FALLEN THE PAST
SEVERAL DAYS. IN ADDITION, A WEAK AFTERNOON ZEPHYR IS EXPECTED TO
DEVELOP WHICH WOULD ENHANCE CONVERGENCE AND ADD LOW LEVEL FORCING.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE WELL INTO THE
EVENING AT LEAST NORTH OF I-80 AS THE SHORT WAVE MOVES THROUGH
BEFORE SLOWLY DIMINISHING. SUNDAY LOOKS TO BE A QUIETER DAY WITH A
LITTLE LESS MOISTURE AND SOME SUBSIDENCE BEHIND SATURDAY'S WAVE.
SCATTERED THUNDERSTORMS WILL STILL DEVELOP AND PROPAGATE EAST
DURING THE DAY WITH ANOTHER WEAK ZEPHYR. WALLMANN

LONG TERM...MONDAY THROUGH FRIDAY...
MODERATE CHANGES WERE MADE TO THE EXTENDED FORECAST, MAINLY
CONCERNING THUNDERSTORM COVERAGE AHEAD OF AN APPROACHING LOW
PRESSURE. MID RANGE MODEL GUIDANCE REMAINS IN RELATIVELY GOOD
AGREEMENT FOR NEXT WEEK. THERE ARE SOME INITIAL TIMING VARIANCES
FOR MONDAY BETWEEN GFS AND THE ECMWF WITH THE EC A LITTLE SLOWER
WITH THE WAVE ON MONDAY. HOWEVER, AGREEMENT BECOMES MORE
CONSISTENT MONDAY NIGHT ONWARD.

LOW PRESSURE APPROACHING THE SIERRA WITH SOUTHWEST FLOW
INCREASING...PREVIOUSLY, THE THOUGHTS WERE THAT FLOW WOULD BE TOO
DRY FOR CONVECTION AHEAD OF THE APPROACHING UPPER LOW. HOWEVER,
RESIDUAL MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST. THE
LOWEST LEVELS ARE DRIER, SUGGESTING THAT SOME OF THE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING MODERATE TO STRONG OUTFLOW WINDS. DID
CHANGE SOME OF THE THUNDERSTORM PLACEMENT, MORE OVER THE SIERRA
INITIALLY, BEFORE TRANSITIONING INTO MAINLY WESTERN NEVADA WITH
STRONGER WESTERLY FLOW IN THE AFTERNOONS.

OTHERWISE, TEMPERATURES WILL STAY MUCH CLOSER TO SEASONAL AVERAGES.
THIS IS MAINLY DUE TO HIGH PRESSURE SHIFTING EASTWARD ALLOWING THE
HEAT DOME TO ABATE ACROSS WESTERN NEVADA AND THE SIERRA.

AVIATION...
AVIATION WEATHER WILL BE SIMILAR TO YESTERDAY AS
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP AGAIN OVER THE REGION.
BEST COVERAGE THIS AFTERNOON SHOULD BE ALONG THE SIERRA AND JUST
EAST INTO FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. OUTSIDE THE
STORMS VFR CONDITIONS ARE LIKELY...BUT WITHIN THE STORMS LOWERED
CIGS AND VSBYS ARE LIKELY ALONG WITH A CHANCE FOR SMALL HAIL.
TURBULENCE IS LIKELY NEAR THE STORMS AS WELL.

ANOTHER ROUND OF STORMS IS EXPECTED FOR SATURDAY...THEN LESS STORMS
ARE LIKELY FOR SUNDAY. 20/BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 5:37 PM PDTSpecial Weather StatementREVWashoe38 min
Jul 3, 5:47 PM PDTSpecial Weather StatementREVPershing43 min
Jul 3, 5:49 PM PDTSpecial Weather StatementREVDouglas41 min
Jul 3, 5:53 PM PDTSpecial Weather StatementREVDouglas37 min
Jul 3, 6:14 PM PDTSpecial Weather StatementREV31 min
Jul 3, 6:56 PM PDTSpecial Weather StatementREVDouglas34 min
Jul 3, 8:27 PM PDTSpecial Weather StatementREVWashoe33 min
Jul 4, 10:36 AM PDTSpecial Weather StatementREV54 min
Jul 4, 11:05 AM PDTSpecial Weather StatementREV55 min
Jul 4, 12:41 PM PDTSpecial Weather StatementREV49 min
Jul 4, 1:32 PM PDTSpecial Weather StatementREVMineral58 min
Jul 4, 2:03 PM PDTSpecial Weather StatementREVPershing42 min
Jul 4, 2:38 PM PDTSpecial Weather StatementREVStorey22 min
Jul 4, 3:13 PM PDTSpecial Weather StatementREV32 min
Jul 4, 4:03 PM PDTSpecial Weather StatementREVDouglas27 min
Jul 3, 7:09 PM PDTSpecial Weather StatementREVLassen51 min
Jul 4, 11:28 AM PDTSpecial Weather StatementREVSierra47 min

Nearby

Flash Flood Watches in Nevada, 2015Flash Flood Watches in California, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.